Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 44, Number 1

All articles in this issue are freely accessible.

Some implications of the Euler-Poincaré characteristic for complete intersection manifolds
Bang-yen Chen and Koichi Ogiue.
Proc. Amer. Math. Soc. 44 (1974), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0332806
On Dirichlet’s theorem and infinite primes
Carter Waid.
Proc. Amer. Math. Soc. 44 (1974), 9-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335466
On a multiplication decomposition theorem in a Dedekind $𝜎$-complete partially ordered linear algebra
Taen Yu Dai.
Proc. Amer. Math. Soc. 44 (1974), 12-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335393
On $Δ(x,n)=𝜑(x,n)$ $-x𝜑(n)/n$
D. Suryanarayana.
Proc. Amer. Math. Soc. 44 (1974), 17-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0332636
On analytic irreducibility at $∞$ of a pencil of curves
T. T. Moh.
Proc. Amer. Math. Soc. 44 (1974), 22-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357409
A two-dimensional non-Noetherian factorial ring
Robert Gilmer.
Proc. Amer. Math. Soc. 44 (1974), 25-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335500
Convex matrix functions
William Watkins.
Proc. Amer. Math. Soc. 44 (1974), 31-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340291
Sums of quotients of additive functions
Jean-Marie De Koninck.
Proc. Amer. Math. Soc. 44 (1974), 35-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0332683
Nonsplitting sequences of value groups
Joe L. Mott.
Proc. Amer. Math. Soc. 44 (1974), 39-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0332770
Free-lattice-like sublattices of free products of lattices
G. Grätzer and H. Lakser.
Proc. Amer. Math. Soc. 44 (1974), 43-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327591
Injective von Neumann algebras
Richard I. Loebl.
Proc. Amer. Math. Soc. 44 (1974), 46-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341120
Proof of an inequality for trigonometric polynomials
G. K. Kristiansen.
Proc. Amer. Math. Soc. 44 (1974), 49-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340916
Proof of a polynomial conjecture
G. K. Kristiansen.
Proc. Amer. Math. Soc. 44 (1974), 58-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340516
Estimates for the imaginary parts of the zeros of a polynomial
André Giroux.
Proc. Amer. Math. Soc. 44 (1974), 61-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333566
Relative size of the Shilov boundary of a function algebra
William R. Zame.
Proc. Amer. Math. Soc. 44 (1974), 68-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333741
Fourier transforms and measure-preserving transformations
O. Carruth McGehee.
Proc. Amer. Math. Soc. 44 (1974), 71-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338678
Graphs of measurable functions
J. J. Buckley.
Proc. Amer. Math. Soc. 44 (1974), 78-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335728
Arens multiplication and a characterization of $w^{∗} $-algebras
T. W. Palmer.
Proc. Amer. Math. Soc. 44 (1974), 81-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341122
The ring of holomorphic functions on a Stein compact set as a unique factorization domain
H. G. Dales.
Proc. Amer. Math. Soc. 44 (1974), 88-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333245
Automorphisms and tensor products of algebras
John W. Bunce.
Proc. Amer. Math. Soc. 44 (1974), 93-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331063
Kahane’s construction and the weak sequential completeness of $L^{1}$
E. A. Heard.
Proc. Amer. Math. Soc. 44 (1974), 96-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365115
A note on reductive operators
Frank Gilfeather.
Proc. Amer. Math. Soc. 44 (1974), 101-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341132
A note on subadditive functions
James S. W. Wong.
Proc. Amer. Math. Soc. 44 (1974), 106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327985
Extreme measurable selections
Jerry A. Johnson.
Proc. Amer. Math. Soc. 44 (1974), 107-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341068
Arcs defined by one-parameter semigroups of operators
Hugo D. Junghenn and C. T. Taam.
Proc. Amer. Math. Soc. 44 (1974), 113-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331114
Some remarks on Weierstrass points
James A. Jenkins.
Proc. Amer. Math. Soc. 44 (1974), 121-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328063
Convolutions of continuous measures and sums of an independent set
James Michael Rago.
Proc. Amer. Math. Soc. 44 (1974), 123-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330921
The essential spectrum of some Toeplitz operators
Kevin F. Clancey and Bernard B. Morrel.
Proc. Amer. Math. Soc. 44 (1974), 129-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341162
On $(n,n)$-zeros of solutions of linear differential equations of order $2n$
Jerry R. Ridenhour.
Proc. Amer. Math. Soc. 44 (1974), 135-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330630
The ergodic decomposition of conservative Baire measures
Michael L. Sturgeon.
Proc. Amer. Math. Soc. 44 (1974), 141-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331517
Fixed points by a new iteration method
Shiro Ishikawa.
Proc. Amer. Math. Soc. 44 (1974), 147-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336469
A generalization of an inequality of Coppel
G. A. Hewer.
Proc. Amer. Math. Soc. 44 (1974), 151-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333315
On the location of the singularities of the function generated by the Bergman operator of the second kind
Paul Rosenthal.
Proc. Amer. Math. Soc. 44 (1974), 157-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328293
A note on the singular points of the function generated by the Bergman operator of the second kind
Paul Rosenthal.
Proc. Amer. Math. Soc. 44 (1974), 163-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336033
Parallel vector fields and periodic orbits
Sol Schwartzman.
Proc. Amer. Math. Soc. 44 (1974), 167-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331434
Clifford translations of symmetric spaces
V. Ozols.
Proc. Amer. Math. Soc. 44 (1974), 169-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0334093
Two characteristic properties of the sphere
Dimitri Koutroufiotis.
Proc. Amer. Math. Soc. 44 (1974), 176-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0339025
Zero-one laws for non-Gaussian measures
Joel Zinn.
Proc. Amer. Math. Soc. 44 (1974), 179-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0345158
On function spectra
Harold M. Hastings.
Proc. Amer. Math. Soc. 44 (1974), 186-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343258
Refluent multifunctions on semitrees
T. B. Muenzenberger and R. E. Smithson.
Proc. Amer. Math. Soc. 44 (1974), 189-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341462
$\mathcal{L}$-realcompactifications as epireflections
H. L. Bentley and S. A. Naimpally.
Proc. Amer. Math. Soc. 44 (1974), 196-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365489
$Z_{2}$-equivariant immersions and embeddings up to cobordism
Michael C. Bix.
Proc. Amer. Math. Soc. 44 (1974), 203-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331411
A universal space for $G$-actions in which a normal subgroup acts freely
Robert L. Rinne.
Proc. Amer. Math. Soc. 44 (1974), 208-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0345121
Homotopy groups of the isotropy groups of annulus
Jong P. Lee.
Proc. Amer. Math. Soc. 44 (1974), 213-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328965
A coincidence theorem related to the Borsuk-Ulam theorem
Fred Cohen and J. E. Connett.
Proc. Amer. Math. Soc. 44 (1974), 218-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331374
Products of arcwise connected spaces
B. Lehman.
Proc. Amer. Math. Soc. 44 (1974), 221-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346762
On smallest compactification for convergence spaces
C. J. M. Rao.
Proc. Amer. Math. Soc. 44 (1974), 225-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331301
An infinite complex and the spectral sequences for complex cobordism and $K$-theory
David Copeland Johnson.
Proc. Amer. Math. Soc. 44 (1974), 231-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0334187
The antiautomorphism of the Steenrod algebra
Donald M. Davis.
Proc. Amer. Math. Soc. 44 (1974), 235-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328934